If I stop taking it, will I have any side effects from abruptly stopping it?
I'm assuming that you're taking this for autoimmune disease...
I don't believe that you risk dangers like you would with suddenly stopping a beta blocker or something along those lines. 200mg is a low dose and Plaquenil is generally regarded as a mild drug anyway (compared to Methotrexate, etc). Regardless, it's always best to check with your doc. They may have you on it for maintenance/prevention.
But for an immediate (& definite) answer, call your pharmacist. It's their job to know how these drugs work.
Also, Walgreens has locations with pharmacists available 24 hrs. I called late at night once. They were friendly & helpful. Best of luck!
Hi Rosiegirltwo.. When I was prescribed plaquenil I needed to be seen every 6 months by the eye doctor. I was on the same dosage as you are. Perhaps you should be checking your vision. Not to worry though, I took it for years and my vision is fine. From what I was told, this is a low dosage.
- Plaquenil Information for Consumers
- Plaquenil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plaquenil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 2 answers
Posted 12 Aug 2010 • 8 answers
Posted 22 Oct 2010 • 2 answers
Posted 27 Sep 2012 • 1 answer
Posted 5 Nov 2016 • 1 answer